MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ10 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ10 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-01-180
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr ppd and medical records received.After review of medical records patient was revised to addressed failed left total hip replacement secondary to local tissue reaction, associated with metal on metal.There was relatively large contained lytic lesion in the inferior aspect of the acetabulum.Amount of fluid and pseudotumor in the hip joint.There was a taper corrosion that extended distal to the taper which extended beyond the neck of the femoral component, that is the corrosion extended outside of the taper.Doi: (b)(6) 2007.Dor: (b)(6) 2020; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT POR TAPER SZ10 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11863911
Report Number1818910-2021-10942
Device Sequence Number11678405
Product Code LPH
UDI-Device Identifier10603295059417
UDI-Public10603295059417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-01-180
Device Catalogue Number157001180
Device Lot NumberZE6D71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVES 12/14 +8; ASR ACETABULAR CUPS 60; ASR UNI FEMORAL IMPL SIZE 53; SUMMIT POR TAPER SZ10 STD OFF; ADAPTER SLEEVES 12/14 +8; ASR ACETABULAR CUPS 60; ASR UNI FEMORAL IMPL SIZE 53; SUMMIT POR TAPER SZ10 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR